MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395); Device Difficult to Setup or Prepare (1487); Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
An aneurx stent graft system and extension cuff were implanted in the endovascular treatment of a aaa.It was reported approximately 16 years post the index procedure, follow-up ct showed both existing proximal stent grafts had migrated due to neck expansion leading to a type ia endoleak.A endurant cuff etcf3636c49e ((b)(6)) was deployed without incident, landing just distal to the origin of the renal arteries.Heli-fx endoanchors were then deployed sa-85 (lot #0011791286) 2 endoanchors were deployed without incident.During the deployment of the 3rd endoanchor the initial step of deployment was performed without incident as the endoanchor successfully engaged and penetrated the stent graft fabric in the correct orientation, however, during the second step, the endoanchor appeared to change orientation.The 3rd endoanchor had to be repositioned several times.It is appeared that the endoanchor interacted with calcium during the final stage deployment.The sa-85 would not load the 4th endoanchor and damage to the tip of the sa-85 was suspected.A second sa-85 (lot # 0011823330) was opened and 3 more endoanchors were deployed without incident.The physician decided to implant a second cuff etcf3636c49e ((b)(6)) to extend 10mm lower than the first to provide more distal overlap with the bifurcated aneurx graft.A suspected type ia endoleak was still observed, the physician decided to end the case and reevaluate.Per the physician the cause is undetermined.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Continuation of d10:this is a system report.The section d information is for the primary device, which was in use with the following: ; product id: sa-85, serial/lot #: (b)(6), ubd: 10-jan-2010, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20064324
Report Number9612164-2024-03861
Device Sequence Number18088813
Product Code OTD
UDI-Device Identifier00763000645113
UDI-Public(01)00763000645113(17)250522(10)0011791286
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0011791286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date07/28/2025
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale